# SDR AALA202106179007

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 72,999 hours, 28,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT ABOVE DOOR 2L DOES NOT ILLUMINATE. RELAMPED 2L EMERGENCY EXIT SIGN OPERATIONS CHECK GOOD PER AMM 33-51-16.
